# SDR UALA2013013000573

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE AT BS 1681 HAS CORROSION FROM BL 0 - RBL 30 .  REPLACED CABIN FLOORBEAM TEE.
